# SDR DL76L050114

- Difficulty date: February 16, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 47,320 hours, 7,380 cycles
- Engine: Pwa PW4060
- Engine time: 33,126 hours, 5,229 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 33,126 hours, 5,229 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORESCOPE NR 2 ENG HPC DUE TO REPORT OF HARD TO START 15FEB IN AMS REF AMM TASK 72-00-0-206-344-N00.  FOUND 7TH STAGE FAILED BORO.  REPLACED ENGINE.
